Kids Fever

ADOL SUSPENSION 250 MG 5 ML 100ML

Product Description

Adol Paracetamol Children's Suspension belongs to a group of medicines called analgesics and antipyretics, which act to relieve pain and reduce fever.

Ingredients

paracetamol 250mg/5ml 

How to use

Shake the bottle for at least 10 seconds before use
Leave at least 4 hours between doses
6 to 8 years:5 ml up to 4 times in 24 hours
8 up tp 10 years:7.5 ml up to 4 times in 24 hours
10 up to 12 years: 10 ml up to 4 times in 24 hours
12 up to 16 years: 10 -15 ml up to 4 times in 24 hours
16 years and over: 10-20 ml up to 4 times in 24 hours
Do not give more than 4 times in 24 hours
Store at a temperature 15-25 degree
Always use the measuring cup provided inside the box for proper measurement of the dose
Read the package insert before use

0.670 KWD 0.000 KWD

ADOL SUSPENSION 120 MG 5 ML 100ML

Product Description

Analgesic and antipyretic for children. Used to relieve mild to moderate pain including teething pain, reduce fever and relieve discomfort that may occur with infections, especially in case of cold and flu.

Ingredients

Paracetamol 120 / 5 Ml

How to use

3–6 months: 2.5 ml every 8 hours as needed

0.520 KWD 0.000 KWD

FLUDREX SYRUP 120ML

Product Description

This product consists of three active ingredients: paracetamol, chlorpheniramine and pseudoephedrine hydrochloride. Paracetamol is a medication that belongs to a class of medications known as analgesics (pain relievers) and antipyretics (fever reducers). Chlorpheniramine is an antihistamine that acts by decreasing the effects of histamine in your body and therefore helps in relieving allergy signs and symptoms, like, sneezing, watery eyes, Body aches, itching, and blocked and runny nose. Pseudoephedrine is a medication that belongs to a class of medicines known as “decongestants” and acts by decreasing nasal stuffiness, sinus pain and Sneezing that you may experience during cold and flu .

Ingredients

paracetamol, chlorpheniramine and pseudoephedrine hydrochloride

How to use

Children (6-12 )years: Two teaspoonful (10 ml), 3 times daily (every 8 hours), or as prescribed by specialized physician.

1.260 KWD 0.000 KWD

BRUFEN PAEDIATRIC SYRUP 100MG 5 ML 100ML

Product Description

Brufen Paediatric Syrup contains ibuprofen, which is part of a class of drugs called non-steroidal anti-inflammatory drugs (NSAID having analgesic and anti-inflammatory effects in the treatment of rheumatoid arthritis (including juvenile rheumatoid arthritis or Still's disease), arthritis of the spine, ankylosing spondylitis, swollen joints, frozen shoulder, bursitis, tendinitis, tenosynovitis, lower back pain. Brufen syrup can also be used in soft-tissue injuries such as sprains and strains. Brufen Syrup is also indicated for it's analgesic action in the relief of mild to moderate pain such as dysmenorrhea, dental, post-operative pain and for symptomatic relief of headache including migraine headache.

Ingredients

Ibuprofen 

How to use

Children: The daily dosage of Brufen is 20 mg/kg of bodyweight in divided doses. This can be achieved as follows:
1-2 years: One 2.5 ml spoonful (50 mg) three to four times a day.
3-7 years: One 5 ml spoonful (100 mg) three to four times a day.
8-12 years: Two 5 ml spoonfuls (200 mg) three to four times a day.
Not recommended for children weighing less than 7 kg.

0.920 KWD 0.000 KWD

PANADREX BABY AND INFANT SYRUP 100ML

PANADREX BABY AND INFANT SYRUP 100ML IS USED TO RELIEVE DIFFERENT TYPES OF MILD TO MODERATE PAIN AND FEVER 

INDICATIONS

  • TEETHING PAIN ,TOOTHAACHE ,PAIN FOLLOWING DENTAL PROCEDURES 
  • HEADACHE AND DISCOMFORT THAT ACCOMPANIES COLD AND FLU AND SORE THROAT 
  • IN CHILDHOOD INFECTIONS SUCH AS CHICKEN POX

HOW TO USE

  • AS DIRECTED
0.450 KWD 0.000 KWD

ADOL SYRUP 60ML

Product Description

For the treatment of mild to moderate pain, including headache, migraine, neuralgia, toothache, sore throat, period pains, aches and pains.

Ingredients

paracetamol

How to use

3 to 6 months: 2.5ml every 6 hours daily.
6 to 24 months : 5ml every 6 hours daily.
2 to 4 years : 7.5ml every 6 hours daily.
4 to 6 years: 10ml every 6 hours daily.

0.390 KWD 0.000 KWD

COOL KID 6 SHEETS

COOL KID 6 SHEETS PROVIDES SOOTHING RELIEF FROM THE DISCOMFORT ASSOCIATED WITH FEVERS

INDICATIONS

  • THIS CAN HELP YOUR CHILD GET THROUGH THE FEVER AS QUICKLY AND EASILY AS POSSIBLE
  • THIS PATCHES EASILY ADHERE TO YOUR CHILDS FORHEAD ,PROVIDING BLISSFUL COOLING FOR UP TO 8 HRS

HOW TO USE

  • THREE TIMES OR AS NEEDED 
2.950 KWD 0.000 KWD

PANADOL BABY & INFANT SYP 100 ML

Panadol Baby& Infant Suspension 100ml
Panadol is a strawberry-flavored suspension specially formulated for infants and children to help alleviate pain caused by heat, toothaches, and sore throats.
It is intended for children between the ages of 2 months and 5 years.
Panadol contains paracetamol, which belongs to a group of analgesics that function by inhibiting enzymes known as cyclooxygenase (COX-1 and COX-2). These enzymes are involved in the production of prostaglandin (PG), a substance crucial in the perception of pain.
By inhibiting the production of prostaglandins, paracetamol effectively relieves pain, reduces fever, and alleviates heat sensations.

Active ingredients:
Paracetamol.

Indications:
Panadol is used in the following cases:
• Fever.
• Toothache.
• sore throat.
• Teething.

How to use:
• Not suitable for children under two months old.
• The dosage is determined based on the child's weight and age. Refer to the table provided on the package.
• For children aged 2 to 3 months, the recommended dose is 10-15 ml, used to alleviate symptoms resulting from vaccinations.

0.440 KWD 0.000 KWD

PANADOL CHILDREN SYP 100 ML 5 TO 12 YEARS

PANADOL CHILDREN SYP 100 ML 5 TO 12 YEARS IS USED TO RELIEVE DIFFERENT TYPES OF MILD TO MODERATE PAIN AND FEVER 

INDICATIONS

  • TEETHING PAIN ,TOOTHAACHE ,PAIN FOLLOWING DENTAL PROCEDURES 
  • HEADACHE AND DISCOMFORT THAT ACCOMPANIES COLD AND FLU AND SORE THROAT 
  • IN CHILDHOOD INFECTIONS SUCH AS CHICKEN POX

HOW TO USE

  • AS DIRECTED
1.110 KWD 0.000 KWD

I PROFEN CHILDRENS SUSPENSION 100MG 5ML CARAMEL FLAVOUR 100 ML

Product Description

I-Profen is a suspension used to relieve mild and moderate pain and to reduce fever in children.
This suspension contains Ibuprofen, an active substance that works to works by inhibiting the production of prostaglandins, chemicals in the body that contribute to pain and inflammation.
I-Profen tablets provide relief from a range of pain conditions, including headaches, menstrual cramps, back pain, toothaches, and acute or chronic joint pain.
Ibuprofen can be used safely for children after reaching 6 months, and the dose is calculated according to weight.

Ingredients

Ibuprofen

How to use

Always take I-Profen Suspension exactly as your doctor has told you.

0.400 KWD 0.000 KWD

PANADREX SYRUP CHILDRENS 5 TO 12 YEARS 250 ML 5 ML 100 ML

PANADREX SYRUP CHILDRENS 5 TO 12 YEARS 250 ML 5 ML 100 ML IS USED TO RELIEVE DIFFERENT TYPES OF MILD TO MODERATE PAIN AND FEVER 

INDICATIONS

  • TEETHING PAIN ,TOOTHAACHE ,PAIN FOLLOWING DENTAL PROCEDURES 
  • HEADACHE AND DISCOMFORT THAT ACCOMPANIES COLD AND FLU AND SORE THROAT
  • IN CHILDHOOD INFECTIONS SUCH AS CHICKEN POX

HOW TO USE

  • AS DIRECTED
0.530 KWD 0.000 KWD

OMOL PARACETAMOL DROPS 15 ML

OMOL PARACETAMOL DROPS 15 ML IS AN ANALGESIC AND ANTIPYRETICS FOR INFANTS

INDICATIONS

  • IT IS USED TO RELIEVE MILD TO MODERATE PAIN
  • IT IS USED IN TEETHING PAIN AND REDUCES FEVER
  • RELIEVES DISCOMFORTS THAT MAY OCCUR WITH INFECTIONS , ESPECIALLY IN CASE OF COLD AND FLU

HOW TO USE

  • AS DIRECTED
0.540 KWD 0.000 KWD

NUROFEN SUSP FOR CHILDREN 100 ML

NUROFEN SUSP FOR CHILDREN 100 ML HELPS TO PROVIDES RELIEF FROM PAIN AND REDUCE FEVER

INDICATIONS

  • RELIEVES FEVER IN CHILDREN 
  • REDUCES INFLAMATION AND PAIN 
  • REDUCES TEETHACHE 

HOW TO USE

  • AS DIRECTED 
0.830 KWD 0.000 KWD

TYLENOL 200MG 10 SUPP

TYLENOL 200MG 10 SUPP IS AN ANALGESIC AND ANTIPYRETICS FOR INFANTS

INDICATIONS

  • IT IS USED TO RELIEVE MILD TO MODERATE PAIN
  • IT IS USED IN TEETHING PAIN AND REDUCES FEVER
  • RELIEVES DISCOMFORTS THAT MAY OCCUR WITH INFECTIONS , ESPECIALLY IN CASE OF COLD AND FLU

HOW TO USE

  • 3 TIMES A DAY OR AS NEEDED
1.220 KWD 0.000 KWD

TYLENOL 350 MG 10 SUPP

Tylenol suppositories consist of paracetamol which and indicated for temporary relief of mild to moderate aches including teething, headache, and sore throat in addition to fever reduction.
1.260 KWD 0.000 KWD

ADOL PEDIATRIC ORAL DROPS 15 ML

Product Description

Analgesic and antipyretic for infants.
Used to relieve mild to moderate pain including teething pain, reduce fever and relieve discomfort that may occur with infections, especially in case of cold and flu.

Ingredients

Paracetamol 100mg/ml Drops

How to use

Recommended dosage every 8 hours or as as directed by health professional:
Up to 3 months:

7–5 kg : 0.4 ml
4–11 months 5–8 kg : 0.8 ml
12–23 months 8–11 Kg : 2 ml

0.620 KWD 0.000 KWD

VOLTAREN 12.5 MG CHILDREN 10 SUPPOSITORIES

VOLTAREN 12.5 MG CHILDREN 10 SUPPOSITORIES
USED TO TREAT PAIN AND SWELLING

INDICATIONS

  • USED TO REDUCE PAIN AND INFLAMATION ACHES AND PAIN
  • USED TO TREAT PROBLEMS WITH MUSCLES AND BONES 

HOW TO USE

  • 2 OR 3 TIMES A DAY
0.400 KWD 0.000 KWD

HIMALAYA SEPTILIN SYRUP HERBAL 200 ML

Product Description

Builds body's own defense mechanism
Septilin’s immunomodulatory, antioxidant, anti-inflammatory and antimicrobial properties are beneficial in maintaining general well-being

Ingredients

Indian Bdellium(Guggulu), Indian Gooseberry (Amalaki), Tinospora Gulancha(Guduchi)

How to use

Adults: 2 teaspoonfuls three times daily.
Or as directed by the physician.

1.010 KWD 0.000 KWD

PANADREX 125 MG 10 SUPPOSITORIES

PANADREX 125 MG 10 SUPPOSITORIES IS USED TO TREAT FEVER 

INDICATIONS

  • IT IS USED TO TREAT RELIEVE MILD TO MODERATE PAIN AND FEVER
  • IT CAN BE USED IN CHILDREN WHO FIND IT DIFFICULT TO TAKE PARACETAMOL AS TABLET OR SYRUP

HOW TO USE

  • EVERY AFTER 6 HRS 
0.610 KWD 0.000 KWD

ADOL 125 MG SUPPOSITORIES 10 SUPP

Product Description

Analgesic and antipyretic for children. Used to relieve mild to moderate pain including teething pain, reduce fever and relieve discomfort that may occur with infections, especially in case of cold and flu.

Ingredients

Paracetamol 125 mg.

How to use

Single rectal dose for children aged 6–12 years - 250–500 mg, 1–5 years - 125–250 mg.
Every 8 hours as needed.Do not take for more than 3 days without speaking to your doctor or pharmacist.
Lubricate the tip of the suppository with either water or a water-based lubricant.
Insert the lubricated tip of the suppository into the rectal opening.
Push it in using your index finger or small finger for younger children and hold against the rectal wall for a few seconds, this will keep it in place.

0.620 KWD 0.000 KWD

ADOL 250 MG SUPPOSITORIES 10 SUPP

Product Description

Analgesic and antipyretic for children. Used to relieve mild to moderate pain including teething pain, reduce fever and relieve discomfort that may occur with infections, especially in case of cold and flu.

Ingredients

Paracetamol 250 mg

How to use

Single rectal dose for children aged 6–12 years - 250–500 mg, 1–5 years - 125–250 mg. Every 8 hours as needed.Do not take for more than 3 days without speaking to your doctor or pharmacist. Lubricate the tip of the suppository with either water or a water-based lubricant. Insert the lubricated tip of the suppository into the rectal opening. Push it in using your index finger or small finger for younger children and hold against the rectal wall for a few seconds, this will keep it in place.

0.710 KWD 0.000 KWD

PANADREX 250 MG 10 SUPPOSITORIES

PANADREX 250 MG 10 SUPPOSITORIES IS USED TO TREAT FEVER 

INDICATIONS

  • IT IS USED TO TREAT RELIEVE MILD TO MODERATE PAIN AND FEVER
  • IT CAN BE USED IN CHILDREN WHO FIND IT DIFFICULT TO TAKE PARACETAMOL AS TABLET OR SYRUP

HOW TO USE

  • EVERY AFTER 6 HRS 
0.680 KWD 0.000 KWD

MQ COOLING GEL PATCH 6 PCS

Product Description

MQ COOLING GEL PATCH is a fever patch for children and adults, providing an immediate and long-lasting soothing and cooling effect.

It helps to absorb the heat, this patch attaches firmly to the forehead and it can be used for the other body part.

How to use

Pull off the transparent film and apply the cooling gel patch surface on the skin.
Change the cooling patch every 8 hours if needed.
To enhance the cooling effect, place the cooling patch in the refrigerator before use.
It can be cut into appropriate sizes according to the need.

2.750 KWD 0.000 KWD

COOLING PATCH 6 PCS

COOLING PATCH 6 PCS PROVIDES SOOTHING RELIEF FROM THE DISCOMFORT ASSOCIATED WITH FEVERS

INDICATIONS

  • THIS CAN HELP YOUR CHILD GET THROUGH THE FEVER AS QUICKLY AND EASILY AS POSSIBLE
  • THIS PATCHES ASILY ADHERE TO YOUR CHILDS FORHEAD ,PROVIDING BLISSFUL COOLING FOR UP TO 8 HRS

HOW TO USE

  • THREE TIMES OR AS NEEDED 
2.300 KWD 0.000 KWD

PEDO COOL COOLING GEL PATCH 8 HOURS 4 PATCHES

2.150 KWD 0.000 KWD

KIDZ TEETHING ORAL DROPS 25ML

Product Description

Kidz Teething is oral drops that help infants during the teething period.
Provides pain relief and has gastrointestinal effects. It has anti-inflammatory and analgesic effects.

Ingredients

Plantago, Calcarea phosphorica, Chamomilla , Coffea cruda , Rheum officinalis

How to use

In acute conditions, administer 1ml every 15 to 20 minutes for 3 doses and then 2 to 3 times daily as needed.

6.950 KWD 0.000 KWD

SINOMARIN PLUS ALGAE COLD AND FLU RELIEF SPRAY 30 ML

5.350 KWD 0.000 KWD

PENTACARE LOW TEMP COOLING PATCH 8 PCS

2.700 KWD 0.000 KWD

PROFINAL SYRUP 110 ML

0.520 KWD 0.000 KWD

ENOKON SMART COLOR CHANGE COOLING PATCH 6 PCS

Product Description

Medical Cooling Gel Patch It is composed of non-woven back lining layer, gel layer, polyethylene film layer and other parts.

For physical cooling and cold compress physiotherapy.

Use one Patch at a time,Avoid repeated use so as not to affect the viscosity and function.

How to use

Uncover the transparent film and stick adhesive side of the hydrogel to forehead, neck, temple or other parts that need cooling and cold compress. It can be cut into appropriate size according to the need.

2.750 KWD 0.000 KWD

TYLENOL 100MG 10 SUPPOSITORIES

1.140 KWD 0.000 KWD

GETWELL COOLING FEVER PATCH 3 PCS

1.550 KWD 0.000 KWD

NOVALOU BABY COLD BALSAM 6 PLUS MONTHS 50ML

Hydrating and soothing cold balsam specially formulated with a comforting blend of Aloe Vera and herbal extracts, perfect to calm and relax your baby.

With herbal extract of Echinacea: used to gently calm the symptoms of the common cold and provide natural and effective relief from coughs, runny & stuffy noses.
With herbal extract of Calendula: provides natural antimicrobial and anti-inflammatory.
With Aloe Vera: offers anti-inflammatory, soothing, and wonderful skin softening

For Kids 6+ (months)

7.800 KWD 0.000 KWD

BLACK AND BROWN ICE COOLING 4 PATCH 5 X 12CM

2.100 KWD 0.000 KWD

PANADREX 100MG 1ML DROPS ROSPBERRY FLAVOUR FROM 2 MONTHS 30 ML

1.060 KWD 0.000 KWD